MAUDE Adverse Event Report: Cartiva, INC CARTIVA IMPLANT 8MM; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant

Cartiva, INC CARTIVA IMPLANT 8MM; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Catalog Number CAR-08-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "patient, through counsel, alleges that she was implanted with cartiva on the right side on (b)(6)2018.Patient underwent revision on (b)(6) 2022 due to alleged pain.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed because the device was not returned for evaluation, and no other evidence was provided.A review of the device history record for the reported lot did not identify any abnormalities.No corrective actions are currently required.A review of the labeling did not identify any abnormalities.No indications of material, manufacturing, or design-related problems were identified during the investigation.More detailed information about the complaint event, as well as the affected device, must be available to determine the root cause of the complaint event.If the device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
CARTIVA IMPLANT 8MM
Common Device Name
Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Manufacturer (Section D)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer (Section G)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50334028
Report Number3009351194-2026-00031
Device Sequence Number5508719
Product Code PNW
UDI-Device Identifier00852897002021
UDI-Public00852897002021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2019
Device Catalogue NumberCAR-08-US
Device Lot NumberF072017002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale